BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 3 >

Please use this identifier to cite or link to this item:

Title: Generalized D-Symmetric Operators I
Authors: Bouali, S.
Ech-chad, M.
Keywords: Generalized Derivation
Self-Adjoint Derivation Ranges
D-Symmetric Operators
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 3, (2008), 557p-562p
Abstract: Let H be an infinite-dimensional complex Hilbert space and let A, B ∈ L(H), where L(H) is the algebra of operators on H into itself. Let δAB: L(H) → L(H) denote the generalized derivation δAB(X) = AX − XB. This note will initiate a study on the class of pairs (A,B) such that [‾(R(δAB))] = [‾(R(δB*A*))]; i.e. [‾(R(δAB))] is self-adjoint.
Description: 2000 Mathematics Subject Classification: Primary: 47B47, 47B10; secondary 47A30.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 3

Files in This Item:

File Description SizeFormat
2008-557-562.pdf409.97 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License